Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I have very persistent nerve pain caused by diabetes. One man who suffers from diabetic neuropathy takes Cymbalta for nerve pain. Should I suggest that my doctor prescribe me same medication? What are side effects of this medication?

Loading...


Hi! My advice is to ask your doctor about this drug. You should try this drug for pain relief. From my personal experience I know lot about nerve pain. Nausea, dry mouth, constipation, loss of appetite, fatigue, drowsiness, dizziness, increased sweating, blurred vision, rash, or itching may occur. Some serious side effects may occur: unusual or severe mental/mood changes (anxiety, mania), weight loss, change in sexual desire and ability, uncontrolled movements, difficulty urinating. Don’t be frightened by side effects. They may or may not occur!
Reply

Loading...

Hi,

I took cymbalta for nerve pain and fibromyalgia. If I had known then what I know now, I wouldn't have. My body is hypersensitive so I have to be careful with my meds. I took this stuff and it affected my sex drive, my mood (i'm usually lively and introspective), and one thing they don't tell you is that you could lose your hair. I became like a totally different person. My hair started falling out by the handfull, I am inable to achieve an orgasm (even after stopping the medication), and I became angry and brooding. It's been a month since I've stopped and I am still feeling the side effects.
Reply

Loading...

Hi there . I was put on Cymbalta for nerve damage following a botched tail bone removal . I found that they were not doing anything so I disided to go off . I was told to wean , however I am so ill ! My brain is floating and it feels like a nightmare ! I am seeing many of you having the same symptoms , that gives me hope . I am glad to have this support as I though I was going crazy ! Ok so 1 week off the meds and I am still dizzy and have nausa , my neck feels tight ( not muscle) and I am paranoid big time . How long is this going to happen ? Geez I have forgotten the pain at times due to the horrible dizziness !
Reply

Loading...

well having read the ups and downs of cymbalta i was put on it in jan this year not for depression but for nerve pain and chronic fatigue plus fibromalgia, this nerve thing which started last sept burning up to the back of my head  it was on and off day and night and i couldn stand heat as that would make matters worse then i was put on  20g citolpram, that affected my vision and my eyes  went  blurred and still are  now i have to wear specs for distance. my doc decide that wasnt working so i went on 50g of cymbalta, it was great for 3months then the side effects kicked in , stomach aches , loose bowels , flushing, sleeplessness in the night, trouble urinating, burping, dry mouth , also i have lost weight with this but appetite ok..  i was checked for diabetes in jan but that was ok. so i decided to come off it myself  reducing the dose for 1 week , this is my 3rd week coming up with no pills, went to the docs told him about the side effects he said come off it but gave me instead sertraline 100g to take instead, but i thought no , i cant go through this again having to come off this stuff again, also has anyone experienced sensitivity to the sun? this has now happened to me as i loved to sit in the garden and do gardening but if i stay to long and its sunny , i feel sick and weak later on, has any one else has these effects would love to know ?

I will never ever take this stuff again, i am putting up with the with withdrawal symptons, i have been through this before with other anti depression pills, but this is far worse, so for me its a big no no i would rather put up with the fatigue and tiredness i hope i will be better soon, and the zapping of the brain is decreasing, i am doing alot of crying which i never did with the other pills, i realise that all pills dont suit every one, but its up to you, makes you think though what the hell it does to your brain and body, anyway all comments will be gratefully received thanks.

lesley in the u.k

Reply

Loading...